Posted 6/11/2006 2:16 PM (GMT -6)
Mar323 said...I have been on Cymbalta for a month now. First 30mgs and a week later 60.mgs. I also take Wellbutrin 300mgs, Lamictal 300mgs, Abilify 7.5 mgs and nothing has seemed to help my relapse. So far I have been having severe hand tremors and some anxiety. I never had this before with any other meds. It could be from all the meds combined. I am pin pointing the Cymbalta. I have decreased appetite but my crying spells have gone away. I have been on 90 mgs now for the last week and I am shaking more than ever. I have slurred speach at times and I am forgetting certain things. I still feel slightly depressed but not as bad as before. I am Bipolar and been down the road of most meds. My depression was so bad I had to take a leave of absence from my job. I am returning Friday and I am worried how I will feel in the am. That is the worse part of my day. 
Hi Mar,  Welcome to healing well forum, we are please to add you to our group.  I have never taken Cymbalta or any of the meds you listed but I have had clients of mine that have.  I worked in the mental health system for many yrs.  Healing Well has a Bipolar forum that you may want to look into sometime.  As for the tremors and slurred speech, you could be running into a drug interaction.  Have you notified your physician of these symptoms your having?  Stress alone can be a trigger for a worsening of symptoms so try to take things one day at a time and hopefully each day will get better.  Please do let us know how your doing and continue to post.  Take care

Elisha

http://www.healingwell.com/donate


 

Posted 6/11/2006 5:33 PM (GMT -6)
Hi,
I did not do well on Cymbalta at all..I had terrible rashes on my chest, sweated really badly and then my depression got so bad, I had to be hospitalized. I tried to stick it out but couldn't..was only on it for four days, and the nausea, worsening of depression, sweating, tiredness never got better. I am now on Remeron which has been a Godsend. Everyone is different though..I have heard of a few people on Cymbalta and they said it was working great for them.
Posted 6/11/2006 7:30 PM (GMT -6)
hey,
im on lexapro for 5 weeks, never tried cymbalta. If it has something in thats bad for your stomach, i couldnt take it anyway. I do know that coming off antidepressents you should taper slowly if at all possible, i quit paxil cold turkey, and had brain zaps for a couple of weeks, but drank LOTS of water and would rest 3 or 4 times a day. I didnt know at the time you are supposed to taper, just did it on my own, i know now. Also,,no offense to doctors, but lots of them dont know crap about side effects, thats why i alaways ask my pharmacist, and i get all my meds at ONE pharmacy, so he can look up whatever im taking and tell me if something is a NO NO. Hope you all get better:) Peppertree

Forum Information

Currently it is Friday, October 19, 2018 10:55 PM (GMT -6)
There are a total of 3,013,353 posts in 330,022 threads.
View Active Topics

Who's Online

This forum has 161934 registered members. Please welcome our newest member, sharoninps.
224 Guest(s), 5 Registered Member(s) are currently online.  Details
HeartsinPain, Donjr , sebreg , mspt98 , InTheShop